Top answers from doctors based on your search:
Disclaimer

hormonal imbalances heart attachk

A 40-year-old member asked:
Dr. Louis Grenzer
55 years experience Cardiology
Yes: Palpitations are common in menopause and are related to changes in hormone levels. Hormones are commonly given to women to treat those symptoms. Palpi ... Read More
2
2 thanks
Dr. Rick Koch
Dr. Rick Koch answered
22 years experience Cardiology
Yes: Palpitations can worsen with hormonal shifts.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 42-year-old female asked:
Dr. Daniel Zanger
33 years experience Cardiology
Heart: I assume when you say "murmur" you really mean palpitation .., or the sensation if your heart beating . (you can't feel a murmur) . Yes hormonal cycle ... Read More
2
2 thanks
A 36-year-old female asked:
Dr. Bennett Werner
44 years experience Cardiology
You said it!: Your symptoms are indicative of anxiety. You have "cardiac awareness" - that is, normal daily variation in heart rhythm is distressing. Check out this ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Joshua Cooper
25 years experience Cardiac Electrophysiology
Menstrual flutters: Many things can give a fluttering sensation in the chest, including several heart rhythm issues. Almost all these arrhythmias are benign (not dangerou ... Read More
1
1 thank
A 55-year-old female asked:
Dr. Bennett Werner
44 years experience Cardiology
Perimenopausal: Sweating a typical symptom when one is entering the menopausal state. Low thyroid (goiter) doesn't cause this.
1
1 thank
A 35-year-old female asked:
Dr. Matt Wachsman
36 years experience Internal Medicine
Cannot say: but REALLY unlikely dysautonomia (winded, heart UP, it's moving in CORRECT direction). Impairment of ability to move: Obesity, lack of exercise, dehyd ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Orrin Ailloni-Charas
29 years experience Anesthesiology
Electrolyte imbalanc: Can negatively effect your heart's rhythm and its ability to beat normally.
1
1 thank
A 33-year-old male asked:
Dr. Bennett Werner
44 years experience Cardiology
Not to worry: You're correct-athletes have this. It's a sign of health, not disease.
A 17-year-old male asked:
Dr. George Mathew
58 years experience Cardiology
No &yes: Glycerin suppositories don't cause electrolyte imbalance and is safe for heart patients!
1
1 thank
A 17-year-old male asked:
Dr. Bernard Seif
40 years experience Clinical Psychology
Panic attacks have: nothing to do w/masturbation. Please see your doctor for help. There are breathing exercises and meditations that can help. Peace and good health. ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month